# SDR FDEA201409232718

- Difficulty date: September 23, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 61,596 hours, 14,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA7106505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FOUND CARGO TRACK AT STATION 635 X= 27.5 CRACKED.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 625 TO STATION 665, X=-27.5 AS PER SRM 53-  00-52 FIGURE 201 REPAIR 1 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
